# SDR QXEA0002406

- Difficulty date: August 29, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED SUPPORT ANGLE FOR RIGHT HAND FUSELAGE FAIRING PANEL 92G.  REPAIRED IAW HORIZON AIR EA 4-57-459.
